×

Found 60 Documents (Results 1–60)

100
MathJax

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 07488493

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Radiation conditions and integral representations for Clifford algebra-valued null-solutions of the Helmholtz operator. (English. Russian original) Zbl 1395.78015

J. Math. Sci., New York 231, No. 3, 367-472 (2018); translation from Probl. Mat. Anal. 91, 79-167 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software